# SDR 96UAL900584

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7268U
- Make and model: Boeing 727222
- Aircraft serial: 21415
- Engine: Pwa JT8D15
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Vent Tube
- Part number: 69186128
- Condition: Broken
- Location: Nr 3 Fuel Tank
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNWANTED FUEL TRANSFER FROM NR 3 TANK.  *S/D*  FOUND FUEL VENT TUBE IN NR 3 TANK BROKEN.  REPLACED TUBE.
